# SDR AALA990229

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1015
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON OUTBOARD LEG OF STRINGER 29R AROUND 5 EACH FASTENERS STATION 1000-1015.  REMOVED CORROSION INSTALLED STRAP REPAIR PER ESO 11697, DATED 1-19-99.  (M)
